đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Flonase Headache & Allergy Relief Caplets 48ct

Product image 1
Product image 2

Flonase Headache & Allergy Relief Caplets 48ct

The only allergy brand to relieve headache pain plus allergy symptoms
Contains pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg, nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose
Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period

$7.14

Original: $20.39

-65%
Flonase Headache & Allergy Relief Caplets 48ct—

$20.39

$7.14

Product Information

Shipping & Returns

Description

The only allergy brand to relieve headache pain plus allergy symptoms
Contains pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg, nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose
Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period

Flonase Headache & Allergy Relief Caplets 48ct | Locatel Health & Wellness